# SDR DALA2025010600125

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 11,107 hours, 1,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 DOOR 4R ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED ASSIST BOTTLE PER A330 AMM 52-15. (6977657)
